English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 12789552      Online Users : 64
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 歷任校長 > 李家同 (1993-1994) > 期刊論文  >  An O(NlogN) Minimal Spanning Tree Algorithm for N Points in the Plane


    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80787


    Title: An O(NlogN) Minimal Spanning Tree Algorithm for N Points in the Plane
    Authors: Chang, R. C.;Lee, R. C. T.
    教師: 李家同
    Date: 1986
    Publisher: Springer Verlag
    Relation: BIT, Springer Verlag, Volume 26, Issue 1, 1986, Pages 7-16
    Keywords: Algorithm
    N Points
    Abstract: We shall present a divide-and-conquer algorithm to construct minimal spanning trees out of a set of points in two dimensions. This algorithm is based upon the concept of Voronoi diagrams. If implemented in parallel, its time complexity isO(N) and it requiresO(logN) processors whereN is the number of input points.
    Relation Link: http://www.springerlink.com/?MUD=MP
    URI: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80787
    Appears in Collections:[李家同 (1993-1994)] 期刊論文
    [資訊工程學系] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML304View/Open


    在NTHUR中所有的資料項目都受到原著作權保護,僅提供學術研究及教育使用,敬請尊重著作權人之權益。若須利用於商業或營利,請先取得著作權人授權。
    若發現本網站收錄之內容有侵害著作權人權益之情事,請權利人通知本網站管理者(smluo@lib.nthu.edu.tw),管理者將立即採取移除該內容等補救措施。

    SFX Query

    與系統管理員聯絡

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback